| Catalog Number |
TSVTB11 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Abscess (1690); Unspecified Infection (1930); Inflammation (1932)
| Date of Event |
01/09/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: weight unknown / not provided.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
Event or Problem Description
It was reported that the implant at tooth site #8 was removed due to infection.The patient reported a throbbing sensation at stage ii check.A small buccal fistula was noted.The implant was stable, not mobile to torque.The soft tissue and fistula was debrided.The implant threads were covered by bone, but granulation tissue noted between the outer cortex of bone and the implant.The site tissue was debrided and the site was irrigated thoroughly.The region of granulated tissue removal was augmented with a graft.Three weeks later the symptoms and clinical picture improved but the buccal fistula returned and the patient began to feel intermittent throbbing again.Upon re-opening the lift a portion of the bone graft took and the had reformed.This time toward the apex.The implant was removed due to the pathology.Symptoms as a result of the event: abscess, pain, fistula and inflammation.